MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM C CEMENTED STD STEM SIZE 2; CEMENTED HIP STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM C CEMENTED STD STEM SIZE 2; CEMENTED HIP STEM
Model Number 01.18.152
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 04/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 14 april 2020: lot 1907509: (b)(4) items manufactured and released on 12-feb-2020.Expiration date: 2025-02-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
After the insertion of the stem, the surgeon checked and discovered the perforation at the distal side of the stem at ct image.The surgeon was able to retrieve the stem, but the surgeon was not able to retrieve the bone cement completely.The surgery finished without implanting the femoral stem.Total surgery time was 4.5 hours.2.5 hours delay.The soft tissues were hard.Revision surgery is planned, but the detail is unknown at the moment.

Brand Name
STEM: AMISTEM C CEMENTED STD STEM SIZE 2
Common Device Name
CEMENTED HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10031941
Report Number3005180920-2020-00272
Device Sequence Number14131733
Product Code LZO
UDI-Device Identifier07630030804274
UDI-Public07630030804274
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103189
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/01/2025
Device Model Number01.18.152
Device Catalogue Number01.18.152
Device Lot Number1907509
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2020
Initial Report FDA Received Date05/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR